# SDR COEA2016100826803

- Difficulty date: October 8, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N803FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 35,869 hours, 39,745 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: S53575112215
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK/MAJOR REPAIR. RT CREASE BEAM WEB BETWEEN FRAMES 28-28A HAS LEVEL 2 CORROSION. REPLACED WITH NEW FABRICATED PART.
